Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2026

Severe Thunderstorm Warning 55, NWS Tulsa, OK

March 10, 20264 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 10, 2026, 11:36 PM CDT for 4 counties in Oklahoma. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 10, 2026, 11:36 PM CDT (04:36 UTC)
Expired
Mar 11, 2026, 12:15 AM CDT
In force
39 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Adair County, OK, Cherokee County, OK, Muskogee County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 54 km from the middle of the area, began a volume at 04:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 8, 8:30 AM CSTTornado WatchSPC243 days
Mar 10, 10:18 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.6 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2026-03-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 828 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2026-03-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 187 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
828 J/kg
Mixed-layer CIN
-135 J/kg
Mixed-layer LCL
1277 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
187 m²/s²
0-3 km storm-relative helicity
247 m²/s²
Significant tornado parameter
0.3
Supercell composite
9.4

Open this sounding in Storm Lab

The text

As transmitted.

437 
WUUS54 KTSA 110436
SVRTSA
OKC001-021-101-145-110515-
/O.NEW.KTSA.SV.W.0055.260311T0436Z-260311T0515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1136 PM CDT Tue Mar 10 2026

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  West central Adair County in northeastern Oklahoma...
  Southeastern Wagoner County in northeastern Oklahoma...
  Central Cherokee County in east central Oklahoma...
  Northeastern Muskogee County in east central Oklahoma...

* Until 1215 AM CDT.

* At 1136 PM CDT, a severe thunderstorm was located over Fort Gibson,
  moving northeast at 45 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations in or near the path include...
  Muskogee...                       Okay...
  Tahlequah...                      Eldon...
  Hulbert...                        Proctor...
  Scraper...                        Sequoyah State Park...
  Fort Gibson...                    Tullahassee...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 400 AM CDT for northeastern
and east central Oklahoma.

&&

LAT...LON 3566 9536 3581 9549 3611 9485 3585 9469
TIME...MOT...LOC 0436Z 243DEG 41KT 3581 9528 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
3 follow-up statements
805 
WWUS54 KTSA 110450
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1150 PM CDT Tue Mar 10 2026

OKC145-110500-
/O.CAN.KTSA.SV.W.0055.000000T0000Z-260311T0515Z/
Wagoner OK-
1150 PM CDT Tue Mar 10 2026

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WAGONER COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 400 AM CDT for northeastern
and east central Oklahoma.

&&

LAT...LON 3585 9469 3571 9519 3584 9525 3585 9523
      3587 9523 3588 9525 3588 9527 3591 9528
      3611 9485
TIME...MOT...LOC 0450Z 251DEG 41KT 3598 9513 3581 9512 3571 9519 

$$

OKC001-021-101-110515-
/O.CON.KTSA.SV.W.0055.000000T0000Z-260311T0515Z/
Adair OK-Cherokee OK-Muskogee OK-
1150 PM CDT Tue Mar 10 2026

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR WEST CENTRAL ADAIR...CENTRAL CHEROKEE AND NORTHEASTERN MUSKOGEE
COUNTIES...

At 1150 PM CDT, severe thunderstorms were located along a line
extending from 3 miles north of Hulbert to 6 miles north of Pumpkin
Center to 3 miles north of Braggs, moving east at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations in or near the path include...
Tahlequah...                      Sequoyah State Park...
Eldon...                          Hulbert...
Proctor...                        Scraper...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 400 AM CDT for northeastern
and east central Oklahoma.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3585 9469 3571 9519 3584 9525 3585 9523
      3587 9523 3588 9525 3588 9527 3591 9528
      3611 9485
TIME...MOT...LOC 0450Z 251DEG 41KT 3598 9513 3581 9512 3571 9519 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Mejia
907 
WWUS54 KTSA 110502
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1202 AM CDT Wed Mar 11 2026

OKC101-110512-
/O.CAN.KTSA.SV.W.0055.000000T0000Z-260311T0515Z/
Muskogee OK-
1202 AM CDT Wed Mar 11 2026

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MUSKOGEE COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 400 AM CDT for northeastern
and east central Oklahoma.

&&

LAT...LON 3585 9469 3573 9512 3584 9512 3600 9509
      3611 9485
TIME...MOT...LOC 0502Z 243DEG 41KT 3604 9500 3587 9499 3577 9506 

$$

OKC001-021-110515-
/O.CON.KTSA.SV.W.0055.000000T0000Z-260311T0515Z/
Adair OK-Cherokee OK-
1202 AM CDT Wed Mar 11 2026

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR WEST CENTRAL ADAIR AND EASTERN CHEROKEE COUNTIES...

At 1202 AM CDT, severe thunderstorms were located along a line
extending from 6 miles southeast of Peggs to 3 miles south of
Tahlequah to 5 miles northeast of Pumpkin Center, moving northeast at
45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations in or near the path include...
Tahlequah...                      Eldon...
Proctor...                        Scraper...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 400 AM CDT for northeastern
and east central Oklahoma.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3585 9469 3573 9512 3584 9512 3600 9509
      3611 9485
TIME...MOT...LOC 0502Z 243DEG 41KT 3604 9500 3587 9499 3577 9506 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
876 
WWUS54 KTSA 110511
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1211 AM CDT Wed Mar 11 2026

OKC001-021-110521-
/O.EXP.KTSA.SV.W.0055.000000T0000Z-260311T0515Z/
Adair OK-Cherokee OK-
1211 AM CDT Wed Mar 11 2026

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL ADAIR AND EASTERN
CHEROKEE COUNTIES WILL EXPIRE AT 1215 AM CDT...

The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However, gusty
winds are still possible with these thunderstorms.

A Tornado Watch remains in effect until 400 AM CDT for northeastern
and east central Oklahoma.

&&

LAT...LON 3585 9469 3573 9512 3584 9512 3600 9509
      3611 9485
TIME...MOT...LOC 0511Z 243DEG 41KT 3607 9492 3590 9491 3580 9498 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 10, 10:46 PM CDT, 50 minutes earlier. Its key messages:

  • Updated at 1050 PM CDT Tue Mar 10 2026
  • Showers and storms end from north to south through the day Wednesday.
  • Strong cold front passes Wednesday and a light freeze may occur for a few areas in northeast Oklahoma and northwest Arkansas Thursday morning.
  • Fire weather concerns may return by late week with dry weather and warming temperatures.
Area forecast discussion, Mar 10, 10:46 PM CDT, 50 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1046 PM CDT Tue Mar 10 2026

...New SHORT TERM, LONG TERM...

.KEY MESSAGES...
Updated at 1050 PM CDT Tue Mar 10 2026

 - Showers and storms end from north to south through the day
   Wednesday.

 - Strong cold front passes Wednesday and a light freeze may
   occur for a few areas in northeast Oklahoma and northwest
   Arkansas Thursday morning.

 - Fire weather concerns may return by late week with dry weather
   and warming temperatures.

&&

.SHORT TERM...
(Through Wednesday)
Issued at 1050 PM CDT Tue Mar 10 2026

Ongoing storms will continue eastward overnight with a continued
severe weather risk. The bulk of stronger convection will be east
of the local forecast area early in the day, however the cold
frontal passage into the afternoon may support a few isolated to
scattered showers and storms. Overall the heaviest rainfall will
end early in the day with gusty northerly winds and cooler
temperatures spreading southward through the day.

&&

.LONG TERM...
(Wednesday Night through Tuesday)
Issued at 1050 PM CDT Tue Mar 10 2026

The overall pattern aloft will transition to stronger western
CONUS ridging and the downstream northwesterly flow across the
central CONUS will feature fairly frequent frontal passages with
minimal moisture return in their advance. The trends will
generally be cooler temps through mid week with a warm up late
week ahead of Saturday cold front. Cool down again late in the
weekend into early next week and dry weather is likely to
continue. Periodic gusty winds and drying fine fuels will raise
grassland fire concerns at times.

&&

.AVIATION...
(00Z TAFS)
Issued at 634 PM CDT Tue Mar 10 2026

Not too many changes were made to the previous TAFs. A line of
strong and severe thunderstorms will move from west to east
across the terminals from mid evening tonight into early
Wednesday morning, with a period of IFR conditions and strong VRB
wind gusts. An abrupt wind shift and increase in speed and gusts
will occur at all sites from Wednesday morning and through the
afternoon following a strong cold frontal passage. MVFR ceilings
should occur with the front at most sites, but should trend to VFR
by early to mid afternoon for OK TAF sites, with MVFR hanging on
through later afternoon or early evening for AR TAF sites.

Mejia

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   83  55  64  34 /  10  80  30   0
FSM   80  62  73  36 /  10 100  60   0
MLC   79  59  70  35 /  10  90  20   0
BVO   86  50  59  29 /  10  60  30   0
FYV   78  55  69  30 /  10  90  60   0
BYV   78  55  67  33 /  10  90  70   0
MKO   80  55  68  32 /  10  80  30   0
MIO   80  52  59  30 /  10  80  60   0
F10   81  55  68  34 /  10  80  20   0
HHW   78  61  73  37 /  10  90  40   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...07
LONG TERM....07
AVIATION...67
Hazardous weather outlook, Mar 10, 6:02 PM CDT, 5 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
602 PM CDT Tue Mar 10 2026

ARZ001-002-010-011-019-020-029-OKZ049-053>076-112315-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
602 PM CDT Tue Mar 10 2026

...SEVERE WEATHER POTENTIAL THIS EVENING AND OVERNIGHT...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Tonight.
TORNADO.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...After 7 PM.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...After 7 PM.

HEAVY RAIN.
	RISK...Limited.
	AREA...Eastern Oklahoma.
	ONSET...After 7 PM.

DISCUSSION...
Numerous thunderstorms will spread across eastern Oklahoma and
northwest Arkansas this evening through the early morning hours
on Wednesday. Severe weather potential will accompany the storms
as the spread eastward. Locally intense and damaging winds are
possible within the line of storms along with risk of quickly
developing tornadoes. Isolated large hail will be possible primarily
across eastern Oklahoma. Locally heavy rainfall can also be
expected with the heaviest rains forecast across southeast
Oklahoma. The severe weather risk will end form west to east as
the line of storms pass.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
WEDNESDAY...Thunderstorm...Very High Fire Weather and High Wind Potential.
THURSDAY...High Wind Potential.
FRIDAY...No Hazards.
SATURDAY...High Wind Potential.
SUNDAY...High Fire Weather and High Wind Potential.
MONDAY...No Hazards.

EXTENDED DISCUSSION...
Storms may linger into Wednesday morning across southeast Oklahoma
and western Arkansas ahead of a cold front. The severe weather
threat is expected to have waned by this time. Gusty north to
northwest winds are expected behind a cold front Wednesday, which
could drive a localized fire weather threat in parts of northeast
Oklahoma, depending on how much rain falls tonight.

A pair of low pressure systems are expected to move across the
north central part of the country later this week into the
weekend. Strong south to southwest winds are forecast Thursday
and again Saturday. A strong cold front is then expected to push
through on Sunday, again bringing strong northerly winds. While
vegetation is in a green-up stage, there will be heightened fire
weather concern on warmer and windier days while some dormant
fuels still exist.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Mar 10, 10:57 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1057 PM CDT Tue Mar 10 2026

OKZ071-073-110430-
Pittsburg OK-McIntosh OK-
1057 PM CDT Tue Mar 10 2026

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN MCINTOSH AND
NORTHWESTERN PITTSBURG COUNTIES THROUGH 1130 PM CDT...

At 1056 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from near Henryetta to 3 miles north of Calvin to 8
miles northeast of Stonewall. Movement was northeast at 50 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Arpelar...                        Stidham...
Indianola...                      Raiford...
Scipio...                         Vivian...
Hanna...                          Vernon...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 400 AM CDT for southeastern
Oklahoma.

&&

LAT...LON 3505 9609 3506 9607 3509 9606 3512 9603
      3512 9601 3515 9601 3515 9598 3529 9598
      3540 9563 3493 9591 3485 9609
TIME...MOT...LOC 0356Z 230DEG 42KT 3542 9597 3502 9624 3476 9647

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Mejia
Special weather statement, Mar 10, 11:01 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1101 PM CDT Tue Mar 10 2026

OKZ057-062-063-110430-
Craig OK-Delaware OK-Mayes OK-
1101 PM CDT Tue Mar 10 2026

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN CRAIG...
NORTHWESTERN DELAWARE AND NORTHWESTERN MAYES COUNTIES THROUGH 1130 PM
CDT...

At 1100 PM CDT, Doppler radar indicated a strong thunderstorm near
Adair, moving northeast at 25 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
White Oak...                      Big Cabin...
Cleora...                         Adair...
Vinita...                         Ketchum...

This includes Interstate 44 between mile markers 264 and 289.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 400 AM CDT for northeastern
Oklahoma.

&&

LAT...LON 3659 9492 3637 9529 3644 9541 3651 9537
      3651 9533 3657 9533 3677 9521
TIME...MOT...LOC 0400Z 216DEG 23KT 3646 9529

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Mejia
Special weather statement, Mar 10, 11:05 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1105 PM CDT Tue Mar 10 2026

OKZ060>062-065>067-070-071-110430-
Tulsa OK-Muskogee OK-Okmulgee OK-Rogers OK-Okfuskee OK-Mayes OK-
Wagoner OK-McIntosh OK-
1105 PM CDT Tue Mar 10 2026

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN ROGERS...
NORTHWESTERN MCINTOSH...SOUTHWESTERN MAYES...WAGONER...EASTERN
OKMULGEE...NORTHWESTERN MUSKOGEE...SOUTHEASTERN TULSA AND
SOUTHEASTERN OKFUSKEE COUNTIES THROUGH 1130 PM CDT...

At 1104 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 4 miles northeast of Oneta to 3 miles north of
Grayson to 2 miles west of Dustin. Movement was northeast at 55 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Inola...                          Mazie...
Dewar...                          Pierce...
Schulter...                       Stonebluff...
Chouteau...                       Eram...
Pryor Creek...                    Haskell...
Leonard...                        Lake Eufaula State Park...
Morris...                         Porter...
Grayson...                        Wainwright...
Tullahassee...                    Hoffman...
Jamesville...                     Pryor...

This includes the following highways,
 Interstate 40 in Oklahoma between mile markers 236 and 260.
 Interstate 44 between mile markers 249 and 260.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 400 AM CDT for southeastern,
northeastern and east central Oklahoma.

&&

LAT...LON 3633 9531 3600 9535 3539 9561 3528 9598
      3529 9598 3529 9611 3566 9590 3612 9574
      3638 9554 3640 9538
TIME...MOT...LOC 0404Z 211DEG 46KT 3608 9566 3555 9586 3526 9608

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

Mejia
Special weather statement, Mar 10, 11:20 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1120 PM CDT Tue Mar 10 2026

OKZ060-061-064-066-067-110500-
Tulsa OK-Okmulgee OK-Rogers OK-Creek OK-Wagoner OK-
1120 PM CDT Tue Mar 10 2026

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN ROGERS...
SOUTHEASTERN CREEK...NORTHWESTERN WAGONER...NORTHWESTERN OKMULGEE AND
TULSA COUNTIES THROUGH MIDNIGHT CDT...

At 1120 PM CDT, Doppler radar indicated a strong thunderstorm 6 miles
southeast of Mounds, moving northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Beggs...                          Broken Arrow...
Preston...                        Okmulgee...
Sapulpa...                        Verdigris...
Jenks Riverside Airport...        Liberty...
Tulsa...                          Claremore...
Mounds...                         Tulsa International Airport...
Okmulgee State Park...            Hectorville...
Leonard...                        Jenks...
Glenpool...                       Catoosa...
Bixby...                          Slick...

This includes Interstate 44 between mile markers 211 and 249.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 400 AM CDT for northeastern
Oklahoma.

&&

LAT...LON 3646 9548 3612 9572 3567 9588 3550 9599
      3560 9619 3564 9619 3564 9626 3569 9636
      3625 9594
TIME...MOT...LOC 0420Z 241DEG 41KT 3581 9596

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Mar 10, 11:23 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1123 PM CDT Tue Mar 10 2026

OKZ049-053-073-110500-
Pittsburg OK-Choctaw OK-Pushmataha OK-
1123 PM CDT Tue Mar 10 2026

...STRONG THUNDERSTORMS WILL IMPACT PUSHMATAHA...CHOCTAW AND SOUTHERN
PITTSBURG COUNTIES THROUGH MIDNIGHT CDT...

At 1122 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 2 miles north of Wardville to 5 miles southwest
of Daisy to near Boswell to 7 miles northwest of Sumner. Movement was
east at 35 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Snow...                           Mcalester...
Rattan...                         Sobol...
Pittsburg...                      Haywood...
Unger...                          Eubanks...
Corinne...                        Boswell...
Swink...                          Goodland...
Clayton...                        Bache...
Moyers...                         Raymond Gary State Park...
Kosoma...                         Huskey...
Dunbar...                         Finley...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 400 AM CDT for southeastern
Oklahoma.

&&

LAT...LON 3388 9554 3394 9560 3387 9584 3395 9594
      3415 9598 3416 9578 3450 9578 3451 9567
      3459 9567 3459 9588 3468 9609 3487 9609
      3502 9574 3477 9551 3468 9551 3460 9536
      3416 9515 3394 9516 3396 9523 3387 9529
TIME...MOT...LOC 0422Z 259DEG 30KT 3468 9603 3450 9583 3404 9588 3381
9578

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Mejia
Local storm report, Mar 10, 11:28 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1128 PM CDT Tue Mar 10 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     Tstm Wnd Gst     1 SE Inola              36.14N 95.50W
03/10/2026  E60 MPH          Rogers             OK   Amateur Radio

            Inola Hills on 4225 Rd.

&&

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 9:12 PM CDTSpecial Weather StatementTSACreek63 min
Mar 10, 9:28 PM CDTSpecial Weather StatementTSAPawnee32 min
Mar 10, 9:56 PM CDTSpecial Weather StatementTSAOkfuskee49 min
Mar 10, 10:05 PM CDTSevere Thunderstorm WarningTSACreek, Okmulgee25 min
Mar 10, 10:20 PM CDTSevere Thunderstorm WarningTSACreek, McIntosh, Okfuskee, Okmulgee40 min
Mar 10, 10:38 PM CDTSpecial Weather StatementTSAOsage37 min
Mar 10, 10:40 PM CDTSpecial Weather StatementTSATulsa35 min
Mar 10, 10:57 PM CDTSpecial Weather StatementTSAMcIntosh33 min
Mar 10, 11:01 PM CDTSpecial Weather StatementTSACraig29 min
Mar 10, 11:05 PM CDTSpecial Weather StatementTSAWagoner25 min
Mar 10, 11:09 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Wagoner36 min
Mar 10, 11:12 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee, Wagoner28 min
Mar 10, 11:20 PM CDTSpecial Weather StatementTSAOkmulgee, Rogers, Tulsa40 min
Mar 10, 11:23 PM CDTSpecial Weather StatementTSAChoctaw, Pittsburg, Pushmataha37 min
Mar 10, 11:29 PM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Wagoner31 min
Mar 10, 11:33 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes27 min
Mar 10, 11:47 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha43 min
Mar 10, 11:53 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Craig, Delaware, Mayes, Ottawa18 min
Mar 10, 11:56 PM CDTSpecial Weather StatementTSAHaskell, Latimer34 min
Mar 11, 12:10 AM CDTSpecial Weather StatementTSAAdair, Delaware50 min
Mar 11, 12:23 AM CDTSpecial Weather StatementTSAHaskell, Latimer, LeFlore52 min
Mar 11, 12:29 AM CDTTornado WarningTSAHaskell, Latimer, LeFlore31 min
Mar 11, 12:38 AM CDTSpecial Weather StatementTSASequoyah37 min
Mar 11, 12:42 AM CDTTornado WarningTSAHaskell, Latimer, LeFlore8 min
Mar 11, 12:58 AM CDTTornado WarningTSALeFlore, Sequoyah32 min
Mar 11, 1:00 AM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah45 min
Mar 11, 1:24 AM CDTSevere Thunderstorm WarningTSALeFlore51 min
Mar 11, 1:36 AM CDTSevere Thunderstorm WarningTSALeFlore13 min
Mar 11, 9:49 AM CDTRiver Flood AdvisoryTSACherokee22 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2026Every severe thunderstorm warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.